A generalization of Schauder's theorem and its application to Cauchy-Kovalevskaya problem
MetadataShow full metadata
We extend the classical majorant functions method to a PDE system which right hand side is a mapping of one functional space to another. This extension is based on some generalization of the Schauder fixed point theorem.
CitationZubelevich, O. (2003). A generalization of Schauder's theorem and its application to Cauchy-Kovalevskaya problem. Electronic Journal of Differential Equations, 2003(55), pp. 1-6.
This work is licensed under a Creative Commons Attribution 4.0 International License.